I was wondering about side effects. I just starting taking it on Wed. 500 mg. Went up to 1000mg on Friday. I've been feeling dizzy and nauseated. Could it be the med??? Stopped taking Lexapro on Friday also. thanks for your input guys and dolls
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
My ENT sent me for more tests last week...one where they had me lie back in a chair, with blacked out goggles on so I couldn't see while they administered water into my ears one at a time ( first warm, then room-tempurature, then cold) while they video taped my eyes and asked me questions to determine how cognizant I was... This test went HORRIBLY. They were about 20 seconds or so into...